* Upcoming papers  
Subject Keyword Abstract Author
Stabilization of Saturated Discrete-Time Fuzzy Systems

Abdellah Benzaouia, Said Gounane, Fernando Tadeo, and Ahmed El Hajjaji
International Journal of Control, Automation, and Systems, vol. 9, no. 3, pp.581-587, 2011

Abstract : This paper presents sufficient conditions for the stabilization of discrete-time fuzzy systems, subject to actuator saturations, by using state feedback control laws. Two different methods are presented and compared. The obtained results are formulated in terms of LMI’s. A real plant model illustrates the proposed techniques.

Keyword : Discrete-time systems, LMI, saturated control, stabilization, T-S fuzzy systems.

Download PDF : Click this link

Business License No.: 220-82-01782